# SDR FDEA201103311265

- Difficulty date: March 31, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,404 hours, 35,689 cycles
- Engine: Ge CF66D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENG OIL QTY STARTED DROPPING 1  GAL EVERY 8 MIN.  WHEN QUANTITY HIT 3 AND AMBER, WE ALSO GOT AN ENG 2 OIL PRESSURE LOW ALERT AND IT  STAYED ON WITH ENG THROTTLE AT IDLE.  SHUTDOWN  ENGINE IAW QRH.  CREW VERBAL ON DEBRIEF: ENGINE WAS ALREADY AT IDLE WHEN LOW OIL PRESSURE ALERT CAME ON. TIME LOW OIL ALERT WAS ON, WAS LIMITED TO QRH RUN TIME.  VERIFIED AT OIL QTY IS LOW BY MORE THAN 10 QTS.  FOUND A LARGE QTY OF OIL COLLECTED IN CTR AFT  BODY AND COMING FROM BREATHER EXHAUST ON LT CORE COWL.  OIL WAS ALSO STREAMING DOWN LT CORE COWL.  SUSPECT LUBE AND SCAVENGE PUMP.  IAW P/P, ENGINEER HAS APPROVED REMOVAL OF THE NR 2 ENGINE. REMOVED AND INSTALLED NR 2 ENGINE IAW WORKCARDS  71T1101 AND 71T1701. LEAK CHECK AND RUN CHECKS GOOD  PER JRH. MAX POWER ASSURANCE RUN GOOD.OK FOR SERVICE.
